Alert archive / Wisconsin / Gale Warnings in 2022
Gale Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Jan 4, 2022, 4:10 PM CST. It took effect at Jan 5, 2022, 3:00 AM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2022, 4:10 PM CST (22:10 UTC)
- In effect from
- Jan 5, 2022, 3:00 AM CST
- Expired
- Jan 5, 2022, 8:48 PM CST
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
326 WHUS73 KGRB 042210 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 410 PM CST Tue Jan 4 2022 LMZ521-522-050600- /O.CON.KGRB.SC.Y.0002.000000T0000Z-220105T0600Z/ /O.CAN.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 410 PM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WATCH IS CANCELLED... * WHAT...South winds 15 to 25 knots and waves 2 to 4 feet. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Another Small Craft Advisory will likely be needed for Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-542-050615- /O.EXT.KGRB.SC.Y.0002.000000T0000Z-220106T0600Z/ /O.CAN.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 410 PM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... ...GALE WATCH IS CANCELLED... * WHAT...South winds 20 to 30 knots tonight becoming southwest 10 to 15 knots after midnight. Winds becoming west 15 to 25 knots with gusts to 30 knots Wednesday morning, then becoming northwest 20 to 30 knots with a few gale force gusts to 35 knots Wednesday afternoon. Waves 6 to 10 feet tonight subsiding to 3 to 5 feet on Wednesday. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...Until midnight CST Wednesday night. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Light freezing spray expected Wednesday afternoon and night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ543-050615- /O.EXT.KGRB.SC.Y.0002.000000T0000Z-220105T0900Z/ /O.UPG.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/ /O.NEW.KGRB.GL.W.0001.220105T0900Z-220106T0300Z/ Two Rivers to Sheboygan WI- 410 PM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM CST WEDNESDAY... * WHAT...For the Small Craft Advisory, south winds 20 to 30 knots and waves 7 to 10 feet. For the Gale Warning, west winds 20 to 30 knots with gusts up to 40 knots and waves 4 to 7 feet expected. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...For the Small Craft Advisory, until 3 AM CST Wednesday. For the Gale Warning, from 3 AM to 9 PM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Freezing spray expected Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Hykin
5 follow-up statements
680 WHUS73 KGRB 050344 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 944 PM CST Tue Jan 4 2022 LMZ521-522-050445- /O.CAN.KGRB.SC.Y.0002.000000T0000Z-220105T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 944 PM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have fallen below advisory criteria late this evening. Another headline will be needed for Wednesday. $$ LMZ543-051145- /O.CON.KGRB.SC.Y.0002.000000T0000Z-220105T0900Z/ /O.CON.KGRB.GL.W.0001.220105T0900Z-220106T0300Z/ Two Rivers to Sheboygan WI- 944 PM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM CST WEDNESDAY... * WHAT...For the Small Craft Advisory, south winds 15 to 25 knots and waves 6 to 10 feet. For the Gale Warning, west winds 20 to 25 knots with gusts to 35 knots and waves 4 to 7 feet expected. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...For the Gale Warning, from 3 AM to 9 PM CST Wednesday. For the Small Craft Advisory, until 3 AM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Freezing spray expected Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541-542-051145- /O.CON.KGRB.SC.Y.0002.000000T0000Z-220106T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 944 PM CST Tue Jan 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... * WHAT...South winds 15 to 25 knots tonight becoming southwest 10 to 15 knots after midnight. Winds becoming west 10 to 20 knots Wednesday morning, veering northwest 15 to 25 knots with a few gale force gusts to 35 knots in the afternoon. Waves 6 to 9 feet subsiding to 3 to 6 feet Wednesday morning. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...Until midnight CST Wednesday night. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Light freezing spray late Wednesday afternoon and night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hykin
435 WHUS73 KGRB 050943 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 343 AM CST Wed Jan 5 2022 LMZ543-051745- /O.CON.KGRB.GL.W.0001.000000T0000Z-220106T0300Z/ Two Rivers to Sheboygan WI- 343 AM CST Wed Jan 5 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West wind to 30 kts with gale force gusts around 35 kts. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...Until 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-051745- /O.EXB.KGRB.SC.Y.0002.220105T1800Z-220106T1600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 343 AM CST Wed Jan 5 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 AM CST THURSDAY... * WHAT...Northwest winds 15 to 25 kts with a few gale force gusts around 35 kts. Waves 3 to 5 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From noon today to 10 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-542-051745- /O.EXT.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 343 AM CST Wed Jan 5 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THURSDAY... * WHAT...Northwest winds 15 to 25 kts with a few gale force gusts around 35 kts. Waves 4 to 7 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...Until 10 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JS
025 WHUS73 KGRB 051638 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1038 AM CST Wed Jan 5 2022 LMZ543-060045- /O.CON.KGRB.GL.W.0001.000000T0000Z-220106T0300Z/ Two Rivers to Sheboygan WI- 1038 AM CST Wed Jan 5 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West wind to 30 kts with gale force gusts around 35 kts. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...Until 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541-542-060045- /O.CON.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 1038 AM CST Wed Jan 5 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... * WHAT...Northwest winds 15 to 25 kts with a few gale force gusts around 35 kts. Waves 4 to 7 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...Until 10 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ521-522-060045- /O.CON.KGRB.SC.Y.0002.220105T1800Z-220106T1600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1038 AM CST Wed Jan 5 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... * WHAT...Northwest winds 15 to 25 kts with a few gale force gusts around 35 kts. Waves 3 to 5 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Thru 10 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
811 WHUS73 KGRB 052121 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 321 PM CST Wed Jan 5 2022 LMZ543-060300- /O.CON.KGRB.GL.W.0001.000000T0000Z-220106T0300Z/ Two Rivers to Sheboygan WI- 321 PM CST Wed Jan 5 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 25 knots with gusts to 35 knots and waves 2 to 4 feet. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...Until 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Another headline may be needed for late this evening into Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-541-542-060530- /O.CON.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 321 PM CST Wed Jan 5 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... * WHAT...North winds 15 to 25 knots and waves 3 to 5 feet. A few gusts up to 30 knots before midnight tonight. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers, and Central and Southern Bay of Green Bay. * WHEN...Until 10 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Freezing spray expected tonight and Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hykin
387 WHUS73 KGRB 060248 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 848 PM CST Wed Jan 5 2022 LMZ543-060400- /O.CAN.KGRB.GL.W.0001.000000T0000Z-220106T0300Z/ Two Rivers to Sheboygan WI- 848 PM CST Wed Jan 5 2022 ...GALE WARNING IS CANCELLED... Winds have generally fallen below criteria, but gusts of 20 to 30 knots will be possible over the next few hours. $$ LMZ521-522-541-542-061100- /O.CON.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 848 PM CST Wed Jan 5 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... * WHAT...North winds 15 to 25 knots with a few gusts to 30 knots and waves 3 to 5 feet subsiding to 2 to 4 feet Thursday morning. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers, and Central and Southern Bay of Green Bay. * WHEN...Until 10 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Freezing spray expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hykin
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Jan 4, 3:07 PM CST, 1 hour 3 minutes earlier.
Area forecast discussion, Jan 4, 3:07 PM CST, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 307 PM CST Tue Jan 4 2022 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Wednesday Issued at 307 PM CST Tue Jan 4 2022 Focus is on the winter system which will impact the forecast area tonight through Wednesday. No changes have been made to winter weather headlines this afternoon (WSW for Vilas Co and WWA for the rest of the forecast area), and will continue to highlight the impacts of a higher-end advisory, especially for some locations in central WI. Models have been consistent in the synoptic features from the previous forecast with the surface low moving west to east across the central part of WI tonight, and across lower Michigan Wednesday. Meanwhile, mid-level shortwave energy will be targeted across southern WI. Forcing from these features will generate a longer duration snowfall, with a well saturated DGZ throughout the duration of the event expect snow as the only precip type. Currently forecasting 2 to 5 inches by 00Z/Thu, and amounts closer to 6 to 7 inches are forecast across northern Vilas County. However, there is concern over mesoscale features which could result in locally higher snowfall amounts, particularly along or near the Highway 29 corridor. Meso models (HRRR/RAP/NAMNest) have consistently indicated the colder air sweeping into the southern half of the state from the west, while somewhat warmer air with a northerly wind direction lingers across northeast WI. Where these two airmass meet will create LL convergence and the potential for a higher west- east oriented snow band to develop. Additionally, steep lapse rates across northeast WI (including the Fox Valley) could result in some heavier snow Wednesday afternoon, including the commute time. Finally, due to the higher snow ratios and finer nature to the snow, along with increasing winds Wednesday, there is a good potential for blowing snow and very low visibility at times. Winds will be strongest south of Hwy 29, where the blowing snow potential is highest, but snow amounts will also be lowest. Therefore, the exact extent of visibility impacts are difficult to predict. Temperatures will remain fairly steady in the upper teens and 20s tonight. Readings will vary Wednesday, warmest in the northeast with readings in the mid to upper 20s, with cooler air filtering in to the northwest and south. .LONG TERM...Wednesday Night Through Tuesday Issued at 307 PM CST Tue Jan 4 2022 Forecast focus will be on the departing system Wednesday night into Thursday, along with lake effect snow chances into Thursday night. A couple other systems could graze the area this weekend (one from the north and one from the south) but look to bring only light precip chances. Temps will be on a roller coaster ride with Friday and next Monday looking like the coldest days. Wednesday night into Thursday...surface low pressure will be working east of the area, but secondary trough, cyclonic flow and deep layer moisture will remain in place, leading to additional light snow through much of the period. This will especially be the case over the snowbelts of Lake Superior as delta Ts of over 20, along with north winds, will produce numerous snow showers. Forcing will be rather weak, so most spots look to only pick up under an inch of additional snow accumulation, but some locally higher totals will be possible, mainly across northern WI. Blowing and drifting snow will also continue at times, especially Wednesday evening where gusts could be around 30 mph. Winds will lighten up overnight into Thursday, but could still gust up to around 20 mph. Rest of the long term...lake effect snow potential over far north central WI will wane Thursday night into early Friday as moisture decreases and trajectories become less favorable. Temps Friday morning will be below zero for much of the area away from Lake Michigan. Then quiet weather is expected as high pressure slides across the western Great Lakes on Friday. WAA and a weak system moving across Canada could clip the area with some precip on Saturday, along with a possible southern stream system. Will see how the two jet streams behave as a deep trough digs into the central U.S. and if/where any phasing can occur (looking unlikely as of now). Another bout of lake effect snow will be possible this weekend. A brief warm up is expected on Saturday with highs in the 20s, then another shot of Arctic air is expected into early next week. && .AVIATION...for 18Z TAF Issuance Issued at 1149 AM CST Tue Jan 4 2022 Main aviation concern this afternoon will be LLWS. Southeast winds will also become somewhat gusty at the surface, with gusts to around 20 kts at times. Ceilings lower this evening, following by the onset of snow and lower vsbys. Once the snow begins IFR/LIFR conditions are expected through at least the rest of the TAF period (18Z/Wed). Westerly winds will also increase late Wednesday morning, with gusts to around 30 kts. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from midnight tonight to 6 PM CST Wednesday for WIZ020>022-031-037>040-045-048>050-073-074. Winter Weather Advisory from 9 PM this evening to 6 PM CST Wednesday for WIZ010>013-018-019-030-035-036. Winter Storm Warning from 9 PM this evening to 6 PM CST Wednesday for WIZ005. && SHORT TERM.....KLJ LONG TERM......Bersch AVIATION.......KLJ
Hazardous weather outlook, Jan 4, 3:11 PM CST, 59 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 311 PM CST Tue Jan 4 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052115- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 311 PM CST Tue Jan 4 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Hazardous travel conditions are expected to develop in central, north-central, and far northeast Wisconsin during the mid to late evening, and in eastern Wisconsin after midnight as snow overspreads the area. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The hazardous travel conditions will persist Wednesday as snow continues. In addition, winds will also increase, with gusts of 30 to 40 mph expected. The wind will result in some blowing and drifting snow and reduced visibility, especially in open areas. Lingering snow showers will persist Wednesday night into Thursday. Locally hazardous driving conditions may exist due to quick changes in visibility and slippery stretches on area roads. Dangerous wind chills of 15 below to 25 below zero are possible late Thursday night into early Friday morning. .SPOTTER INFORMATION STATEMENT... Spotters are requested to forward snowfall measurements to the National Weather Service in Green Bay. LMZ521-522-541>543-052115- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 311 PM CST Tue Jan 4 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday West to northwest gale force gusts to 35 to 40 knots are possible south of Two Rivers Wednesday afternoon and evening. KLJ/Bersch
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 8:42 PM CST | Gale Watch | GRB | 19 hr | |
| Jan 3, 8:42 PM CST | Small Craft Advisory | GRB | 61 hr | |
| Jan 4, 3:36 AM CST | Winter Storm Warning | GRB | Vilas | 38 hr |
| Jan 4, 3:36 AM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 15 more | 38 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.